advertisement
Question
Posted by: lerato | 2009-12-10

Miscourage

hi, my brothers sister had a Miscourage a month ago duse top her foetus being on teh fellopian tubes. please excuse my spelling. she apparently had been pregnant with twins and now he tube is scarred and taking forever to heal. the problem she is facing is that her body keeps swelling and she gets sores in her mouth. on tuesday she went to the doctor and was told that the tube has a sore and causing all these effect to her body and her health. she has also been menstruating since the miscourage. What type of medication would be best to treat this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like she may have an infection and antibiotics would then be the treatment of choice.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-13

It sounds like she may have an infection and antibiotics would then be the treatment of choice.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement